About this item
Highlights
- Compare to the active ingredient in Extra Strength Tylenol
- Temporarily relieves minor aches and pains
- Use Up&Up Extra Strength Acetaminophen 500 mg to temporarily reduce fever
- Fast-acting headache and fever relief, aspirin, caffeine and gluten free
- Easy-to-swallow caplets for adults and children 12 years and over
Description
Active ingredients
Purpose
Pain reliever/fever reducerUses
Uses temporarily relieves minor aches and pains due to: headache the common cold backache minor pain of arthritis toothache muscular aches premenstrual and menstrual cramps temporarily reduces feverDirections
Directions do not take more than directed adults and children 12 years and over take 2 caplets (1,000 mg) every 6 hours while symptoms last do not take more than 6 caplets (3,000 mg) in 24 hours, unless directed by a doctor do not use for more than 10 days unless directed by a doctor children under 12 years ask a doctorOther information
Other information SODIUM FREE store at 25°C (77°F) excursions permitted between 15°-30°C (59°-86°F) use by expiration date on packageInactive ingredients
Shipping details
Return details
Q: Can you please confirm from the manufacturer whether the NEW version of this product (Extra Strength) is gluten free? If so, why no longer say it on the label? Is it now made on shared equipment? The ingredients changed when the GF label was dropped.
A: I love (sarcasm) all these people who find the questions about the gluten free status of this product to be "Not helpful". Lucky you don't have to be concerned.
submitted byNina - 2 years agoA: Hi CDMom - We're glad you asked. This product is gluten free. Thanks for stopping by! - Alli
submitted byAlli - 3 years agoTarget staff supportA: Ok, so it's still gluten free. But CDMom also asked why does it no longer say gluten free on the label?
submitted byNina - 2 years agoA: From someone with severe celiac disease - this item NOT gluten free.
submitted byJBeat - 6 months agoA: This is not gluten-free when the label GF label is missing. Because the ingredients (sodium starch glycolate*) can be made with wheat. I think we will have to check each bottle now in the store.
submitted byBiastar - 1 year ago
Q: Is it normal feeling super drowsy after taking it?
A: I took these while on holiday from the UK. I thought they worked better than our paracetamol but they did make me really drowsy. I needed rest so wasn't complaining!
submitted byHelen M - 9 months agoA: Hello Jul - We advise you to consult your doctor with your symptoms. They will be able to help determine what is normal and safe for you. We hope you have a nice day. - Carissa
submitted byCarissa - 10 months agoTarget staff support
Q: Can these tabs be broken in half? (I only want 75% of two tab dose.) Are the tabs indented for easy breakage? Thanks for your response.
A: These tablets are not intended for easy and equal breakage as these tablets are not scored. It is not recommended to break the tablets, however you can check with a pharmacist for additional information.
submitted byLorin - 2 years agoTarget staff supportA: If you have a pill cutter, cutting this pill in half is very easy!
submitted byAlice - 7 months ago
Q: Does the product contain have any active and inactive ingredients that are sourced from animals or insects or sea food ?? Wanted to make sure if it is good for vegans ?
A: I am confused someone from chat said this product is not suitable for vegan - when there is no animal ingredients then how is it not suitable for vegans - Please clarify, please double check this for us - thank you heaps
submitted byPain killer - 2 years agoA: Hi Digen - We appreciate your inquiry. There are no active and inactive ingredients that are sourced from animals or insects or sea food. We hope you find this helpful. - LeAnn
submitted byLeAnn - 2 years agoTarget staff support
Q: Is this product gluten free
A: I've gotten the Up&Up brand before and it says Gluten Free on the bottle. I ordered the 500 count this time and it does not say Gluten Free anywhere on the bottle.
submitted bySophie - 4 years agoA: Hi Harry - Good question! This pain reliever is gluten free. Thanks for asking. - Alli
submitted byAlli - 4 years agoTarget staff support
Q: WHAT IS THE COUNTRY OF ORIGIN?
A: Hi, Thank you for your question about Up & Up Acetaminophen Caplets. This product is manufactured in the United States. According to government labeling specifications, if a product is manufactured outside the US, it must be documented on the labeling. If you would like additional information, please let us know and we would be happy to further assist you.
submitted bythe Supplier - 4 years agoBrand expertA: Why does the country of origin matter? Other countries have even stricter drug laws than the US.
submitted byAnnieM - 4 years ago
Q: does this contain caffeine?
A: Hello - Great Question! This pain reliever does not contain caffeine. Have a great day! - Shatia
submitted byShatia - 6 months agoTarget staff support
Q: is this aspirin free
A: Hello Barb - Thanks for asking. This caplet contains 500 mg of Acetaminophen as the active ingredient. Be well. - Matt
submitted byM - 9 months agoTarget staff support
Q: When you dropped the gluten free label on the bottle,it still said gluten free on this listing.Now the gluten free is gone from the listing.Is it gluten free?People want it gluten free!LABELS MATTER!
A: Hello Jess - We apologize for any confusion with labeling. Yes, this is still gluten free. - Mikayla
submitted byMikayla - 11 months agoTarget staff support
Q: is this gluten free? ppm?
A: Hello Meme - Thank you for contacting us regarding the Acetaminophen Extra Strength Pain Reliever & Fever Reducer Caplets. Please see the at a glance via https://www.target.com/p/-/-/A-51217955 where this item is still listed as gluten free. Let us know if you have additional questions regarding this product. - David
submitted byDavid - 2 years agoTarget staff support